IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Positively curved complex submanifolds immersed in a complex space form


Author: Takehiro Itoh
Journal: Proc. Amer. Math. Soc. 72 (1978), 341-345
MSC: Primary 53C40
DOI: https://doi.org/10.1090/S0002-9939-1978-0507335-0
MathSciNet review: 507335
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The author gives the partial solution for the conjecture; a Kaehler submanifold in a complex space form of constant holomorphic sectional curvature 1 is totally geodesic if ever its holomorphic sectional curvature is greater than $ \frac{1}{2}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40

Retrieve articles in all journals with MSC: 53C40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0507335-0
Keywords: Kaehler submanifold, Holomorphic pinching
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society